Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Blurred vision, dizziness. Cause?

hi! so for the past month i have been having trouble with this. i will be sitting down in class the bell will ring and i will stand up go black, get dizzy and eye sight blur. Also during sports or after i get dizzy all the time and jus walking down the hallway at school. i am a very athletic healthy girl so i dont know why this is happening to me :/
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Emeicher,
Thanks for writng your query.

After reading your post, it seems that you are having low blood pressure and it falls more on sudden change in posture like when sudden standing. This is called postural hypotension.

You should get your blood pressure monitored.

Following investigations will be helpful :-
1. Hemoglobin level.
2. Thyroid profile.
3. Serum electrolytes.

Also take care of your diet. Fresh fruits and vegetables along with rehydrating fluids will be helpful.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor